# SDR TAMF20090013S

- Difficulty date: March 3, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 181L270G06
- Part serial: R648012
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C3 CHECK INSPECTION OF THRUST REVERSER, FOUND LT ENGINE RT T/R WITH ONE ZEE RIB DAMAGE DUE TO INTERFERENCE WITH ENGINE HARDWARE. REPAIR ACCOMPLISHED IAW EWO 767 78-019 AND MRAS CMM 78-32-02 REPAIR 033.
